MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Model Number 370-1080-02
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Reporter indicated "bedside portable for liver biopsy on (b)(6) 2024 with dr.(b)(6).2 passes were taken with biopince biopsy 16ga x 10cm needle: the passes failed at 0921 & 0922.Unfortunately, the doctor had to use another biopsy device to complete the procedure, which entailed 2 more passes.The patient was in extreme pain post procedure." immediate actions taken: the doctor replaced the failing with a device with another device.Informed supervisor of the department of what transpired.Additionally, the patient was hypotensive, patient had an angio/cta performed by the on call team.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.Eighteen samples were returned from the customer for review.A visual inspection was performed on the returned product, and it was found that the pincers were flattened, inhibiting them from properly obtaining a sample.The complaint was confirmed.There are stringent computer and photographic inspections that ensure the pincer is not deformed during the manufacturing process and has the proper radius.Optimization actions are be performed to produce better quality devices and mitigate this issue.Argon will continue to monitor for recurrence.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key19635868
Report Number0001625425-2024-01052
Device Sequence Number15303738
Product Code KNW
UDI-Device Identifier00886333224005
UDI-Public(01)00886333224005(17)270408(10)11566037
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number370-1080-02
Device Lot Number11566037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown